# SDR IXXA20170202065

- Difficulty date: January 4, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1210-1406
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO, BS 1210 - 1406 LBL 77 SEAT TRACK CORRODED IN SEVERAL SPOTS. SEAT TRACK HAS BEEN FABRICATED IAW DRAWING 368-53-16-94405 AND ENGINEERING DOCUMENT 47224FAB04.AND INSTALLED IAW SRM 51-40-02.
